MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-2-6-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: axium prime instant detacher product id unk-nv-ap-id (lot: unknown);  medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that and axium prime bare hx coil did not detach.Instant detacher and manual detachment attempt methods were used.It is unknown if the physician tried to detach with another instant detacher.It was reported that there were no issues with the instant detacher.The coil was replaced with a medtronic product to complete the procedure.No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of an unruptured, saccular, vertebral artery v4 segment aneurysm with a max diameter of 3.4 mm and a 2.8 mm neck diameter.It was noted the patient's blood flow and vessel tortuosity were unknown.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).
 
Event or Problem Description
Additional information was received reporting that the cause of the non-detachment was not determined, it was only reported, "the coil could not be detached after delivery." there was no pushwire damage observed after the removal from the patient.The aneurysm location was reported as right vertebral artery v4 segment.A summary of the event was provided as, "the patient's angiography revealed a right vertebral artery v4 segment aneurysm.An aneurysm embolization procedure was planned.A femoral artery puncture was performed to establish a access.After the microcatheter was in place, coil was delivered for intra-aneurysm embolization.When delivering the apb-2-6-hs-es coil, the operator found that the coil could not be detached.After several attempts, it still could not be detached.The coil was then removed and replaced with a new one.The operation was completed safely.".
 
Additional Manufacturer Narrative
H3: analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B6 updated product analysis #(b)(4):equipment used: vis (m-78210), 203cm ruler (m-83361) document used: n/a as found condition (condition of returned device): an axium prime coil was returned within a shipping box; within a sealed plastic biohazard pouch and within an opened axium prime coil inner pouch.The instant detacher used during the event was not returned.The axium implant coil was returned without the introducer sheath.Visual inspection/damage location details: the axium implant pushwire was found to be broken at break indicator.The axium implant pushwire was found to be bent at ~59.7cm and kinked at ~145.4cm from proximal broken end.There appeared to be evidence of manual detachment at this location.The coin was found to be pulled back and not against the lumen stop.The shield coil was found intact with the implant coil already detached.The implant coil was not returned.No other anomalies were observed.Testing/analysis (including sem reports): the distal outer jacket was removed, in order to gain access to the coin.The lumen stop and retainer ring were found to be visually in good condition.The coin was found to be visually acceptable.Conclusion: based on the analysis performed, the customer report of ¿non-detachment¿ was unable to be confirmed as the axium prime was returned with the implant coil already detached and not returned.Possible causes for non-detach are damaged pusher, coin jammed at lumen stop, coil shield wrapped around coil shell or proximal end of implant coil or actuator interface bent or actuator interface extension distance out of specification.Since the implant coil, detach element and instant detacher were not returned any contributing factors could not be assessed.Kinks were found on the returned pusher.This is indicative of high tortuosity.It is possible the kinks found on the pushwire may have contributed to the non-detachment as it would increase resistance when the release wire and coin is being pulled away from the lumen stop.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24334683
Report Number9617601-2026-01202
Device Sequence Number12016358
Product Code KRD
UDI-Device Identifier00763000313890
UDI-Public(01)00763000313890(17)280223(10)230592960
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-2-6-HX-ES
Device Catalogue NumberAPB-2-6-HX-ES
Device Lot Number230592960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/25/2026
03/30/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/20/2026
04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient Age63 YR
Patient SexFemale